Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Singulary cylindric and polyadic equality algebras


Author: Donald Monk
Journal: Trans. Amer. Math. Soc. 112 (1964), 185-205
MSC: Primary 02.48
DOI: https://doi.org/10.1090/S0002-9947-1964-0163837-5
MathSciNet review: 0163837
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Behmann, Beiträge zur Algebra der Logik, insbesondere zum Entscheidungsproblem, Math. Ann. 86 (1922), 163-229. MR 1512087
  • [2] A. Daigneault and D. Monk, Representation theory for polyadic algebras, Fund. Math. 52 (1963), 151-176. MR 0151373 (27:1358)
  • [3] P. R. Halmos, Algebraic logic. I. Monadic Boolean algebras, Compositio Math. 12 (1955), 217-249. MR 0078304 (17:1172a)
  • [4] -, Algebraic logic. II. Homogeneous locally finite polyadic Boolean algebras of infinite degree, Fund. Math. 43 (1956), 255-325. MR 0086029 (19:112d)
  • [5] -, Algebraic logic. IV. Equality in polyadic algebras, Trans. Amer. Math. Soc. 86 (1957), 1-27. MR 0090564 (19:830d)
  • [6] -, Algebraic logic, Chelsea, New York, 1962.
  • [7] L. Henkin and A. Tarski, Cylindric algebras, Proc. Sympos. Pure Math. Vol. 2, pp. 83-113, Amer. Math. Soc., Providence, R.I., 1960. MR 0124250 (23:A1564)
  • [8] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Vol. 1, Springer, Berlin, 1934.
  • [9] H. J. Keisler, A complete first order logic with infinitary predicates, Fund. Math. 52 (1963), 176-203. MR 0152419 (27:2399)
  • [10] J. D. Monk, On the representation theory for cylindric algebras, Pacific J. Math. 11 (1961), 1447-1457. MR 0136567 (25:37)
  • [11] -, Substitutionless predicate logic with identity, Arch. Math. Logik Grundlagenforsch, (to appear). MR 0204267 (34:4111)
  • [12] -, On finite dimensional cylindric algebras, Abstract 595-1, Notices Amer. Math. Soc. 9 (1962), 470.
  • [13] R. Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 25, Springer, Berlin, 1960. MR 0126393 (23:A3689)
  • [14] A. Tarski, A simplified formalization of predicate logic with identity, Arch. Math. Logik Grundlagenforsch, (to appear). MR 0202575 (34:2437)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.48

Retrieve articles in all journals with MSC: 02.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163837-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society